Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Have cramping and spotting. Taking birth control. Sexually active. Pregnancy?

Hi there, So, I am currently on a low dose birth control and have been on the same birth control for years now. Today, I was experiencing slight cramping and spotting which seemed abnormal due to the fact that I still have 2 weeks left in my pack to get through; I shouldn t be having period symptoms like this for another 14 days. I am sexually active with my boyfriend but I have never experienced spotting like this since being on the birth control and am concerned as to the cause. Could it be pregnancy?
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
The spotting you have now could be due to a breakthrough. Since you are in the mid-cycle, no further comments can be made. You may have to wait until your next period and get a pregnancy test if you miss it. Changes in body weight can make the body need more amount of hormones when imbalance can be expressed in the form of such spotting. Please make sure that you maintain a healthy body weight. See your consultant for further guidance. Good luck.
Answered: Fri, 29 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor